Last updated on April 18th, 2017 at 11:12 am
Child Allergy Melts by Up and Up give your children the safe, effective relief they need, so they can concentrate at school and at play. With the same active ingredient as Children’s Benadryl Allergy FastMelt Tablets, the Up&Up product delivers medicine in a way that tastes good and lasts long.
Now is allergy season, when indoor and outdoor allergies that cause itchy, watery eyes, sneezing, itchy throat, coughs and other ailments. Up&Up as products that can help you and your family with the most common and bothersome allergies.
Children’s allergy melts from Target compare favorably to Children’s Benadryl. These grape-flavored lozenges that make the medicine experience good for children. These child allergy melts come in packages of 12, so you have enough to get through the worst of allergy season.
Child Allergy Relief: More about Up&Up FastMelts
Rather than spending premium dollars on national brand products such as Children’s Benadryl, you should buy Up and Up Allergy Melts for children. These melts have the same active ingredient as the national brand without the national-brand price.
Child Allergy Melts in the Up and Up package contain Diphenhydramine HCL, 12.5mg. This is an antihistamine that is effective in the relief of symptoms associated with hay fever and other upper respiratory allergies. Some of the symptom relief provided include:
- Runny nose
- Itchy, watery eyes
- Itching of the nose or throat
Child Allergy Melts: Associated Warnings
Never use Child Allergy Melts to make a child sleepy. Also, never give this and any other product containing diphenhydramine to a child at the same time (including diphenhydramine-based skin products).
Ask your doctor before use if you have:
- A breathing problem such as emphysema or chronic bronchitis.
- Trouble urinating due to an enlarged prostate gland.
Also, ask your doctor or pharmacist before using these child allergy melts if you are taking sedatives or tranquilizers.
When using child allergy melts:
- Marked drowsiness might occur.
- Avoid alcoholic drinks.
- Be careful when driving a vehicle or operating machinery.
- Excitability might occur, especially in children.
Important: Follow all instructions, warnings and precautions listed on the product package.
Other Available Products
Although adults can also use Child Allergy Melts from Up&Up, parents should consider using Equate Allergy Relief tablets, a product that works like Benadryl and has the same active ingredient found in Up and Up Child Allergy Melts.
All health supplements, pain relief aids and other products recommended by CPG Health bear trademarks of their respective owners.
Now that you have contained allergy season with child allergy melts, you will probably want to try Equate Brand Cocoa Butter Lotion with this product, you can keep your skin’s healthy glow, regardless of the season.
Before you leave:
- Check out (and Like) our Facebook page.
- Sign up for the CPG Health mailing list to get the latest product news and reviews.
- Check out the CPG Health YouTube channel to watch our product videos.
- Follow CPG Health on Twitter to stay up-to-date with our latest product news and reviews.
- Shop at the CPG Health online store. Our store and check out are powered by Square
CPG Health makes no express or implied warranty concerning the accuracy of information provided at cpg-health.com. If you have any health-related questions, ask them to your doctor. CPG Health does not provide medical advice or guidance of any kind.